Aa
A
A
Close
Avatar universal
Which causes tinnitus-clonazepam or withdrawal from clonazepam?
Is Tinnitus caused by Clonazepam or by withdrawal from Clonazepam?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hello and hope you are doing well.

Clonazepam is actually used as a vestibular and tinnitus suppressant. So, its unlikely to cause tinnitus.

Hope this helped and do keep us posted.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Ear, Nose & Throat Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Ear, Nose, Throat Answerers
209987 tn?1451939065
Blank
AB
1340994 tn?1374197577
Blank
Raleigh, NC
Avatar universal
Blank
Palm Coast, FL